Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 15, 2013, 6:59 PM CDT for Hamilton County, Mills County, Texas. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2013, 6:59 PM CDT (23:59 UTC)
- Expired
- May 15, 2013, 8:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hamilton County, TX, Mills County, TX
The radar
The Dyess AFB radar (KDYX), 127 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 7:00 PM CDT | HAIL 2.75 | Caradan, TX | BASEBALL HAIL IN CARADAN |
| May 15, 7:17 PM CDT | HAIL 1.75 | 2 S Indian Gap, TX | GOLFBALL HAIL SOUTH OF INDIAN GAP NEAR THE HAMILTON/MILLS COUNTY LINE |
| May 15, 7:52 PM CDT | HAIL 0.88 | 5 S Pottsville, TX | INTERSECTION OF 221 AND 2005 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 6:01 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
890
WFUS54 KFWD 152359
TORFWD
TXC193-333-160100-
/O.NEW.KFWD.TO.W.0006.130515T2359Z-130516T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT WED MAY 15 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN MILLS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 800 PM CDT
* AT 653 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF
PRODUCING AT LEAST ONE TORNADO WAS LOCATED JUST NORTH OF
CARADAN...MOVING EAST AT 15 MPH.
* THE TORNADIC CIRCULATION WILL BE NEAR...
PECAN WELLS AT 715 PM CDT
SHIVE AT 730 PM CDT
A ROTATING WALL CLOUD WAS RECENTLY REPORTED WITH THIS STORM. THE
WALL CLOUD AND POSSIBLE TORNADO WILL SOON MOVE INTO HAMILTON COUNTY.
THE STORM HAS PRODUCED HAIL TO THE SIZE OF GOLFBALLS IN PRIDDY IN
MILLS COUNTY. HAIL TO THE SIZE OF BASEBALLS IS POSSIBLE WITH THIS
STORM.
LAT...LON 3167 9860 3171 9848 3168 9846 3178 9829
3179 9826 3153 9813 3149 9831 3154 9857
TIME...MOT...LOC 2353Z 267DEG 13KT 3158 9846
$$
253 follow-up statements
028
WWUS54 KFWD 160022
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT WED MAY 15 2013
TXC193-333-160100-
/O.CON.KFWD.TO.W.0006.000000T0000Z-130516T0100Z/
HAMILTON TX-MILLS TX-
722 PM CDT WED MAY 15 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MILLS AND SOUTHWESTERN HAMILTON COUNTIES...
AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING AT
LEAST ONE TORNADO. STORM SPOTTERS REPORTED A FUNNEL CLOUD NEAR THE
INTERSECTION OF FM 2005 AND COUNTY ROAD 615 NEAR PECAN WELLS IN FAR
WESTERN HAMILTON COUNTY. THE FUNNEL IS MOVING EAST AT 15 MPH.
IF A TORNADO REDEVELOPS...IT WILL BE NEAR...
SHIVE AT 730 PM CDT
GOLFBALL HAIL WAS REPORTED SOUTH OF INDIAN GAP NEAR THE
MILLS/HAMILTON COUNTY LINE. THE HAIL WILL IMPACT AREAS NORTH OF
WHERE THE TORNADIC CIRCULATION IS.
LAT...LON 3171 9848 3168 9846 3176 9832 3179 9826
3153 9813 3149 9831 3158 9847 3169 9852
TIME...MOT...LOC 0016Z 265DEG 13KT 3158 9836
$$
25891
WWUS54 KFWD 160042
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT WED MAY 15 2013
TXC333-160048-
/O.CAN.KFWD.TO.W.0006.000000T0000Z-130516T0100Z/
MILLS TX-
742 PM CDT WED MAY 15 2013
...THE TORNADO WARNING FOR NORTHEASTERN MILLS COUNTY IS CANCELLED...
THE STORM THAT PRODUCED A TORNADO IN MILLS COUNTY HAS MOVED INTO
HAMILTON COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3168 9846 3176 9832 3179 9826 3153 9813
3149 9831 3151 9834
TIME...MOT...LOC 0038Z 265DEG 13KT 3159 9827
$$
TXC193-160100-
/O.CON.KFWD.TO.W.0006.000000T0000Z-130516T0100Z/
HAMILTON TX-
742 PM CDT WED MAY 15 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN HAMILTON COUNTY...
AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING AT
LEAST ONE TORNADO. THE STORM IS IN WESTERN HAMILTON COUNTY...MOVING
EAST AT 15 MPH.
THE ORIGINAL TORNADIC CIRCULATION HAS BECOME RAIN-WRAPPED. A NEAR
CIRCULATION MAY DEVELOP NEAR PECAN WELLS IN FAR WESTERN HAMILTON
COUNTY.
THIS STORM HAS ALSO PRODUCED HAIL TO THE SIZE OF BASEBALLS. LARGE
HAIL WILL CONTINUE TO ACCOMPANY THE STORM.
LAT...LON 3168 9846 3176 9832 3179 9826 3153 9813
3149 9831 3151 9834
TIME...MOT...LOC 0038Z 265DEG 13KT 3159 9827
$$
25396
WWUS54 KFWD 160101
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT WED MAY 15 2013
TXC193-160111-
/O.EXP.KFWD.TO.W.0006.000000T0000Z-130516T0100Z/
HAMILTON TX-
801 PM CDT WED MAY 15 2013
...THE TORNADO WARNING FOR SOUTHWESTERN HAMILTON COUNTY EXPIRES AT
800 PM CDT...
BY 8 PM...THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING
HAD WEAKENED AND WAS NO LONGER EXPECTED TO PRODUCE ANOTHER TORNADO.
THE TORNADO WARNING HAS EXPIRED...BUT A TORNADO WATCH REMAINS IN
EFFECT UNTIL 1 AM.
LAT...LON 3168 9846 3176 9832 3179 9826 3153 9813
3149 9831 3151 9834
TIME...MOT...LOC 0042Z 265DEG 13KT 3159 9825
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 6:48 PM CDT, 11 minutes earlier.
Area forecast discussion, May 15, 6:48 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 648 PM CDT WED MAY 15 2013 .UPDATE... THE FORECASTS HAVE BEEN UPDATED TO INCLUDE TORNADO WATCH 161 FOR THE WESTERN HALF OF NORTH TEXAS. AT 630 PM...SEVERAL SUPERCELL THUNDERSTORMS EXTENDED NORTH TO SOUTH FROM BOWIE TO NORTH OF GOLDTHWAITE. THERE HAVE BEEN MULTIPLE REPORTS OF BASEBALL OR GREATER SIZED HAIL WITH THESE STORMS. ACTIVITY IS APPROACHING THE I-35 CORRIDOR INCLUDING THE DALLAS-FORT WORTH METROPLEX FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE WITH THESE STORMS. PLEASE STAY TUNED TO THE LATEST WATCH AND WARNING INFORMATION FOR THE LATEST UPDATES IN YOUR AREA. 30 && .AVIATION... THE CYCLONIC CIRCULATION OF THE UPPER LOW OVER OKLAHOMA IS DRIVING STORM MOTION ACROSS NORTH TEXAS TODAY. ACTIVITY OVER EASTERN COUNTIES WILL LIKELY MOVE NORTHEAST AWAY FROM TAF SITES. WILL NEED TO KEEP AN EYE ON DEVELOPMENT WEST AND NORTHWEST OF THE AREA WHERE GOOD INSTABILITY RESIDES. THE CURRENT THINKING IS THAT STORMS SHOULD INCREASE OVER THE NEXT FEW HOURS WEST OF I-35 AS A SUBTLE DISTURBANCE ROTATES AROUND THE SOUTHWEST QUADRANT OF THE UPPER LOW...AND THIS ACTIVITY WOULD PROPAGATE EAST TOWARDS THE METROPLEX. DEVELOPMENT REMAINED ISOLATED MOST OF THE AFTERNOON...BUT THE LATEST TRENDS AND BLEND OF HI-RESOLUTION GUIDANCE INDICATES THAT MORE WIDESPREAD CONVECTION CAN BE EXPECTED...WHICH WOULD BE NEAR THE METRO AREA TERMINALS 01-02Z. WILL THEREFORE MAINTAIN THE VCTS BEGINNING IN THAT TIME FRAME. MAY NEED TO STICK WITH A TEMPO GROUP 02-05Z...THOUGH LATE ADJUSTMENTS MAY BE MADE DEPENDING ON RADAR TRENDS. FOR WACO...TIMING WILL BE SIMILAR DUE TO EXPECTED DEVELOPMENT OVER WESTERN PORTIONS OF CENTRAL TEXAS DURING THE NEXT FEW HOURS. THIS ACTIVITY WOULD MOVE EAST TOWARDS THE WACO AREA...WHICH ALLOWING FOR AT LEAST A VCTS DURING THE 02-05Z TIME FRAME. ACTIVITY WILL MOVE EAST OF THE AREA LATE TONIGHT AROUND 06Z. OTHERWISE CIGS SHOULD REMAIN PREDOMINATELY MVFR THROUGH MIDDAY TOMORROW. BRIEF IFR CONDITIONS CAN ALSO BE EXPECTED IN THUNDERSTORMS. 30 && .PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 15 2013/ THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN OKLAHOMA AND ADJACENT PORTIONS OF NORTH TEXAS ON THE SOUTHEAST SIDE OF AN UPPER LOW. SOME OF THE ACTIVITY ON OUR SIDE OF THE RED RIVER MAY POSE A HAIL THREAT THE REMAINDER OF THE AFTERNOON. IN SUNNY AREAS FROM SAN ANGELO TO ABILENE TO WICHITA FALLS... TEMPERATURES HAVE CLIMBED WELL INTO THE 80S. A DRYLINE IS WELL WEST...MAINTAINING 60+ DEW POINTS ACROSS THIS AREA. WHATEVER MINIMAL CAP REMAINS THERE WILL LIKELY ERODE WITH ADDITIONAL SURFACE HEATING AND LARGE-SCALE LIFT...RESULTING IN CONVECTIVE INITIATION WELL AHEAD OF THE DRYLINE. WITH CONSIDERABLE INSTABILITY...CYCLONIC SHEAR...AND STRONG LAPSE RATES ALOFT... THE STORM MODE WILL FAVOR RAPIDLY DEVELOPING SUPERCELLS PRODUCING LARGE HAIL. SURFACE CYCLOGENESIS IS BEING INDUCED IN THE WAKE OF THE EXITING UPPER LOW ACROSS THE HIGH PLAINS OF WEST TEXAS. AS THE CONVECTION DEVELOPS LATE THIS AFTERNOON...THE SURFACE WINDS SHOULD BEGIN BACKING IN RESPONSE TO THE SURFACE LOW AND ANY RESULTING DRYLINE BULGE. THE INCREASING EASTERLY COMPONENT IN THE SURFACE WINDS WILL ENHANCE THE CYCLONIC SHEAR...PARTICULARLY IN THE LOW-LEVELS...ENHANCING THE TORNADO THREAT WITH ANY ISOLATED SUPERCELLS. THIS ACTIVITY MAY IMPACT WESTERN ZONES BEFORE SUNSET. THE ONGOING CONVECTION IS RACING TO THE NORTHEAST. BUT AS THE UPPER LOW CONTINUES TO DRIFT NORTHEASTWARD ACROSS OKLAHOMA...THE FLOW ALOFT ABOVE WESTERN ZONES WILL VEER MARKEDLY. THIS WILL FURTHER ENHANCE THE DIRECTIONAL SHEAR ASSOCIATED WITH THE CYCLONE... AND INCREASE THE POTENTIAL FOR NEW DEVELOPMENT TO MOVE SOUTHEAST INTO NORTH TEXAS THIS EVENING. THE FLOW MIGHT SUGGEST THE STORMS WOULD THEN SWING NORTHEASTWARD INTO NORTHEAST TEXAS OVERNIGHT. BUT IF THE CONVECTION CAN CONGEAL INTO AN MCS IN OUR NORTHWESTERN ZONES AND GENERATE A WELL DEFINED COLD POOL...IT WOULD LIKELY CONTINUE SURGING SOUTHEASTWARD DEEP INTO THE CWA TONIGHT...FED BY A SOUTHERLY LLJ OF 30-40KTS. ALTHOUGH A TORNADO THREAT MAY PERSIST INTO THE EVENING HOURS...SUCH A CONVECTIVE COMPLEX WOULD LIKELY TRANSITION INTO A SIGNIFICANT WIND EVENT. THE SEVERE THUNDERSTORM WATCH THROUGH MIDNIGHT WILL COVER BOTH THE HAIL THREAT EARLY AND THE DAMAGING WIND THREAT LATER THIS EVENING. THE MAIN TIME FRAME FOR IMPACTS IN THE DALLAS/FORT WORTH METROPLEX WILL BE 9 PM TO 2 AM CDT. THE CONVECTION WILL COME TO AN END ON THURSDAY AS THE LOW EXITS THE REGION. MID AND UPPER RIDGING WILL PASS THROUGH ON FRIDAY... PROVIDING A BRIEF RESPITE BEFORE THE NEXT TROUGH APPROACHES ON SATURDAY. A DRYLINE MAY DEVELOP IN WEST TEXAS...ANY CONVECTION ALONG WHICH MAY REACH OUR WESTERN ZONES. EXTENDED GUIDANCE IS DIVERGING ON THE EVOLUTION OF THE UPPER TROUGH NEXT WEEK. WILL CONTINUE TO KEEP THE ASSOCIATED SURFACE FRONT FROM ENTERING THE CWA...BUT MAINTAIN SOME LOW-END RAIN CHANCES. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 83 70 89 71 / 60 20 10 5 10 WACO, TX 68 85 71 90 72 / 40 10 10 10 5 PARIS, TX 63 76 66 82 68 / 70 30 10 10 10 DENTON, TX 66 83 69 89 70 / 70 20 10 5 10 MCKINNEY, TX 66 80 68 86 69 / 70 30 10 10 10 DALLAS, TX 67 83 70 89 72 / 60 20 10 5 10 TERRELL, TX 65 80 68 86 70 / 60 20 10 10 10 CORSICANA, TX 65 82 69 87 70 / 40 20 10 5 5 TEMPLE, TX 67 86 70 89 71 / 30 10 10 10 0 MINERAL WELLS, TX 66 86 67 94 69 / 60 20 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 15, 3:57 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 PM CDT WED MAY 15 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 PM CDT WED MAY 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE STORMS WILL BE SEVERE PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF THE I-35 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL LINGER THURSDAY MORNING ACROSS MUCH OF NORTH AND CENTRAL TEXAS AND WILL EXIT THE REGION TO THE NORTHEAST THURSDAY AFTERNOON. A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN WEST OF A LAMPASAS TO BOWIE LINE SATURDAY AFTERNOON AND EVENING. SOME STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE SUNDAY AND AGAIN MONDAY NIGHT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY NORTHWEST OF A GOLDTHWAITE... FORT WORTH...SHERMAN LINE THROUGH THIS EVENING. SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE REST OF NORTH TEXAS LATE EVENING INTO THE OVERNIGHT HOURS.
In the hours before
Local storm report, May 15, 6:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL MINERAL WELLS 32.80N 98.10W
05/15/2013 E1.75 INCH PALO PINTO TX AMATEUR RADIO
IN MINERAL WELLSLocal storm report, May 15, 6:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
629 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL MINERAL WELLS 32.80N 98.10W
05/15/2013 M4.00 INCH PALO PINTO TX TRAINED SPOTTER
IN MINERAL WELLSLocal storm report, May 15, 6:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL MORGAN MILL 32.38N 98.17W
05/15/2013 E1.50 INCH ERATH TX FIRE DEPT/RESCUELocal storm report, May 15, 6:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL PRIDDY 31.67N 98.52W
05/15/2013 E1.75 INCH MILLS TX TRAINED SPOTTERLocal storm report, May 15, 6:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG MILLSAP 32.75N 98.02W
05/15/2013 PARKER TX AMATEUR RADIO
DAMAGE TO A ROOF AND A TELEPHONE POLE DOWN IN MILLSAPLocal storm report, May 15, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT WED MAY 15 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL MILLSAP 32.75N 98.02W
05/15/2013 E1.75 INCH PARKER TX TRAINED SPOTTER
LARGER THAN GOLFBALL HAILThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 2:46 PM CDT | Special Weather Statement | FWD | Montague | 29 min |
| May 15, 2:47 PM CDT | Special Weather Statement | FWD | Hopkins | 28 min |
| May 15, 5:00 PM CDT | Special Weather Statement | FWD | Montague | 30 min |
| May 15, 5:02 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 43 min |
| May 15, 5:25 PM CDT | Tornado Warning | FWD | Montague | 50 min |
| May 15, 5:39 PM CDT | Special Weather Statement | FWD | Mills | 36 min |
| May 15, 5:49 PM CDT | Special Weather Statement | FWD | Erath | 26 min |
| May 15, 5:51 PM CDT | Special Weather Statement | FWD | Wise | 24 min |
| May 15, 5:52 PM CDT | Special Weather Statement | FWD | Palo Pinto | 23 min |
| May 15, 5:56 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 64 min |
| May 15, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 46 min |
| May 15, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 60 min |
| May 15, 6:05 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| May 15, 6:10 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 65 min |
| May 15, 6:17 PM CDT | Tornado Warning | FWD | Comanche, Hamilton, Mills | 43 min |
| May 15, 6:24 PM CDT | Tornado Warning | FWD | Palo Pinto, Parker | 51 min |
| May 15, 6:26 PM CDT | Tornado Warning | FWD | Jack, Montague, Wise | 49 min |
| May 15, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 63 min |
| May 15, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 61 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.